Hi recently I have been feeling very suicidal. I am not taking any medicine because I’m afraid of what if I take it for a long time then it stops working then I have to get off it and the withdrawal would be bad so I’m scared I don’t know what to do. I feel nobody understands I cannot stand listening to music or watching movies anymore its so sad I get intrusive thoughts about anything and everything its horrible I want my life back
Help: Hi recently I have been feeling very... - My OCD Community
When going off of a medication the doctor, or psychiatrist, will taper you off it slowly and that helps your body not to go through the withdrawal symptoms. I have been on several different medication for OCD and Depression, and I have never had any side effects coming off medications and starting another one.
As for your suicidal thoughts, please seek help, find at least one or two people you trust to talk to and seek help. No one needs to fight alone, and even if someone doesn't totally know what you are going through, they can help you find someone that does. You've got this!!
If you are ever in need of immediate support or guidance, please don't hesitate to contact the National Suicide Hotline: 1-800-273-8255
These representatives talk calls 24/7 and you can always contact them to speak with someone if you just need to express how you're feeling.
For a more long-term solution, having regular treatment from a licensed professional is the best way to help get your life back on track. Even if you can't take medication, Exposure and Response Prevention (ERP) therapy is highly effective for treating intrusive thoughts. You can search for a professional on the IOCDF website here: iocdf.org/finding-help/find...
You can’t worry about what if... You need to seek help and treatment now for today! I’ve been on the same medicine for 22 years, Luvox and it has never stopped working. It has allowed me to lead a happier and more normal life. Please seek professional treatment and there is nothing at all wrong with taking medication. Sometimes it is necessary. Best of luck to you. May God be with you.